# SDR FDEA201307131599

- Difficulty date: July 13, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51091
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM BS 1640 IS CORRODED BS 1640, BL 0 TO LBL 58.  REMOVED CORROSION IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL 3.  R & R FLOORBEAM IAW SRM51-40-02 AND DWG 146N5089.  MAJOR REPAIR.
